Facebook Pixel
EmpowHER Guest

one step plan b caused spotting like a period

By Anonymous January 17, 2012 - 11:29pm
Rate This

i started my period on january 6 and it ended on the 10 and i had unprotected sex january 12 and about 25 minutes after i took the one step plan b pill. its been 5 days and i noticed spotting and a few hours later the spotting seemed as if it was the beginning of my period and aside that i'm having some cramps. what could that mean? please i need answers asap!

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  If your period ended on January 10 and two days after you had sex. It's unlikely, you will be pregnant.  Usually a woman ovulates day 11-21 of her cycle.  But it might be good to wait until your period is due and take a home pregnancy test. 



January 18, 2012 - 5:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!